# SDR JR2R20210607732

- Difficulty date: June 7, 2021
- Submitted: June 7, 2021
- Operation: General aviation
- Aircraft: N88328
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000480
- Aircraft time: 14,509 hours, 8,377 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17116240408
- Part serial: 0000846195
- Condition: Cracked
- Location: Rt Wing
- Part time: 14,509 hours, 8,377 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENHANCED WING TIP FWD SPAR CRACKED AT LIGHTENING HOLE
